MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET
Catalog Number 011-C3302
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a ext set, smallbore with clave¿.It was reported that the solution could not drip during a patient's infusion.There was no concomitant drug and no concomitant device involved.There was no bleed back or biohazard.There was no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Additional contact: (b)(6).Products dept.Specialist (b)(6).
 
Additional Manufacturer Narrative
The following was provided by the customer for investigation: -one used 011-c3302 extension set attached to one used list #unknown infusion set and one used list # unknown 500 ml sodium chloride bag.No defects or anomalies were noted.As received, the setup was hung from an iv pole and primed.There were no issues in priming.The 011-c3302 extension set was disconnected from the set and individually primed.The set primed at gravity pressure.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXT SET, SMALLBORE WITH CLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19093684
Report Number9617594-2024-00409
Device Sequence Number15387752
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537(17)280501(10)13655157
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot Number13655157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SOLUTION/INFUSATE, MFR UNK.
Patient SexUnknown